Alert archive / Texas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 97, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 5, 2024, 2:26 PM CDT for Dimmit County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2024, 2:26 PM CDT (19:26 UTC)
- Expired
- May 5, 2024, 3:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 130 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 1:04 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 7.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2404 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.5
The text
As transmitted.
139
WUUS54 KEWX 051926
SVREWX
TXC127-052000-
/O.NEW.KEWX.SV.W.0097.240505T1926Z-240505T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
226 PM CDT Sun May 5 2024
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Dimmit County in south central Texas...
* Until 300 PM CDT.
* At 225 PM CDT, a severe thunderstorm was located near Catarina, or
17 miles south of Big Wells, moving south at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Catarina, Light, and Chaparral Wildlife Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2838 9969 2844 9953 2824 9939 2821 9940
2820 9949 2820 9966
TIME...MOT...LOC 1925Z 339DEG 32KT 2832 9958
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
OB2 follow-up statements
783
WWUS54 KEWX 051943
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
243 PM CDT Sun May 5 2024
TXC127-052000-
/O.CON.KEWX.SV.W.0097.000000T0000Z-240505T2000Z/
Dimmit TX-
243 PM CDT Sun May 5 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN DIMMIT COUNTY...
At 242 PM CDT, a severe thunderstorm was located 7 miles southwest of
Light, or 18 miles northwest of Encinal, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Light.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2829 9967 2836 9950 2824 9939 2821 9940
2820 9949 2820 9966
TIME...MOT...LOC 1942Z 335DEG 16KT 2825 9956
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
OB860
WWUS54 KEWX 051955
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
255 PM CDT Sun May 5 2024
TXC127-052003-
/O.EXP.KEWX.SV.W.0097.000000T0000Z-240505T2000Z/
Dimmit TX-
255 PM CDT Sun May 5 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DIMMIT COUNTY
WILL EXPIRE AT 300 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm as the tail end of it pushes into the Corpus Christi
area.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.
LAT...LON 2829 9967 2836 9950 2824 9939 2821 9940
2820 9949 2820 9966
TIME...MOT...LOC 1953Z 339DEG 32KT 2818 9953
$$
OBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 1:15 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 5, 1:15 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 115 PM CDT Sun May 5 2024 ...New MESOSCALE UPDATE... .MESOSCALE UPDATE FOR SEVERE THUNDERSTORM WATCH 186 ... Issued at 112 PM CDT Sun May 5 2024 We have issued a Severe Thunderstorm Watch for the area along and south of Hwy90/I-10. Storm strength has increased over the past hour or two and the environment is ripe for this to continue into the early evening. Large hail and damaging wind gusts are the most likely threats with tornadoes also possible. && .SHORT TERM... (Today through Monday) Issued at 433 AM CDT Sun May 5 2024 Current radar data shows a line of convection in place from the western Hill Country into portions of the I-35 corridor near Austin. Concerns for severe storms will be on the decrease through the early morning hours as convective inhibition slowly builds. Severe Thunderstorm Watch #185 was allowed to expire at 2 AM CDT. While the threat for severe storms has temporarily eased, we are seeing some healthy rainfall rates embedded within this line with instantaneous amounts on the order of 4-5" per hour. Luckily, this line of convection is steadily moving eastward and will continue to do so through the pre-dawn hours. We are also noting some new convective development over the lower Trans Pecos region as the leading edge of a frontal boundary interacts with an outflow boundary from earlier convection. Recent runs of the HRRR model generally capture what is unfolding on radar and the weakening of this line is expected to continue through this morning. With precipitation still ongoing across areas covered by the Flood Watch, Burnet, Lee, Llano and Williamson counties, the Watch will remain in effect until 1 PM CDT. We could still see some 1 to 2 inch amounts with a few spots up to 3 inches. Any moderate to heavy rain falling over these areas will result in quick runoff and continue to pose a flood threat. For the late morning and afternoon hours, hi-res models generally agree in showing renewed convective development along an outflow boundary. Any breaks in the cloud cover will help destabilize the atmosphere and with adequate shear, a few strong to severe thunderstorms are possible, especially along and south of a Rocksprings to San Marcos line. Large hail and damaging winds will be the main severe weather concerns. Rain chances should begin to decrease fairly quickly with the loss of daytime heating. Wet ground tonight along with southerly flow in the low-levels will likely lead to fog development late tonight into Monday morning. Highs on Monday will range from the lower 80s in the Hill Country to the mid and upper 90s along the Rio Grande. We will keep a low chance for some afternoon convection across the Hill Country, but overall confidence is low at this time. && .LONG TERM... (Monday night through Saturday) Issued at 433 AM CDT Sun May 5 2024 A broad area of mid and upper level low pressure remains intact across the central and high plains states through the middle of the week. Farther south into the southern plains states, west- southwesterly flow will persist as the low-level thermal ridge slowly strengthens. Four our region, this will bring about a warming trend for Tuesday through Thursday, with highs in the 90s for most areas. The exception will be out west along the Rio Grande where some highs on Wednesday and Thursday will warm into the 100 to 105 degree range. These higher temperatures will likely be reached as the dryline is able to mix eastward aided by 700mb westerly winds in the 20-30kt range. As we head into the latter part of the upcoming week, the upper air pattern begins to change as the medium range models show a Rex block pattern taking shape over the western CONUS with a broad trough farther east into the Great Lakes and upper Midwest. This should allow a cold front to drop southward through the plains states and eventually into south central Texas on Friday. Some notable cooling will accompany the front as highs on Friday and Saturday ease back into the upper 70s for areas generally along and north of I-10. Elsewhere, highs will be mostly in the 80s, except near 90 along the Rio Grande on Friday. We will keep a low chance for showers and thunderstorms in the forecast for most areas on Friday and Saturday. && .AVIATION... (18Z TAFS) Issued at 1231 PM CDT Sun May 5 2024 Slow moving showers and thunderstorms have formed across South Central Texas, first impacting SAT/SSF for the start of the period with thunderstorms possible at AUS around 19-23Z. Ceilings will range from MVFR to VFR through the afternoon at all sites. Storm activity should diminish early this evening with low MVFR/IFR ceilings expected to return across the entire area tonight into Monday morning. Fog may also be possible with wet grounds and light wind, but ceilings my limit any dense fog formation. VFR conditions return Monday afternoon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 71 86 72 91 / 20 10 10 0 Austin Bergstrom Intl Airport 69 86 72 91 / 20 10 10 0 New Braunfels Muni Airport 71 88 72 93 / 20 10 0 0 Burnet Muni Airport 69 84 70 90 / 20 20 10 0 Del Rio Intl Airport 74 99 74 100 / 10 10 0 0 Georgetown Muni Airport 68 85 71 89 / 20 20 10 0 Hondo Muni Airport 70 88 70 94 / 20 20 0 0 San Marcos Muni Airport 69 87 71 92 / 20 10 10 0 La Grange - Fayette Regional 72 86 74 90 / 20 10 0 0 San Antonio Intl Airport 71 87 72 92 / 20 10 0 0 Stinson Muni Airport 72 88 73 94 / 20 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...Platt Long-Term...18 Aviation...27 Meso Update...05
Hazardous weather outlook, May 5, 2:26 PM CDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 226 PM CDT Sun May 5 2024 TXZ171>173-183>194-202>209-217>225-228-061930- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 226 PM CDT Sun May 5 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Strong to severe thunderstorms and locally heavy rain are possible across a good portion of south central Texas through early this evening. The main threats are damaging wind gusts and large hail. In addition, localized flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. An early season round of hot temperatures is expected for the middle part of this week. Highs will climb into the 90s for most areas, except 100 to 105 degrees over the Rio Grande Plains. Heat products may be needed Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 5, 11:37 AM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1137 AM CDT Sun May 5 2024
TXZ209-223-225-051715-
Lavaca TX-Fayette TX-Gonzales TX-
1137 AM CDT Sun May 5 2024
...A strong thunderstorm will impact portions of northeastern
Gonzales, southwestern Fayette and northwestern Lavaca Counties
through 1215 PM CDT...
At 1137 AM CDT, Doppler radar was tracking a strong thunderstorm near
Waelder, or 9 miles northwest of Moulton, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Schulenburg, Flatonia, Moulton, Waelder, Komensky, Swiss Alp,
Freyburg, Dubina, Moravia, High Hill, Newtonville, Engle, O'Quinn,
Nickle, Floy, Little New York, Ammannsville, Thompsonville, Mullins
Prairie, and Holman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2952 9734 2970 9739 2988 9680 2974 9676
2963 9687 2961 9684 2958 9683 2958 9679
2954 9676
TIME...MOT...LOC 1637Z 256DEG 38KT 2963 9728
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
OBSpecial weather statement, May 5, 12:08 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1208 PM CDT Sun May 5 2024
TXZ219-220-051800-
Frio TX-Atascosa TX-
1208 PM CDT Sun May 5 2024
...A strong thunderstorm will impact portions of northeastern Frio
and west central Atascosa Counties through 100 PM CDT...
At 1208 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moore, or 9 miles northeast of Pearsall, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Charlotte, Moore, Bigfoot, Schattel, Iuka, Kyote, Rossville, and
Three Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2889 9907 2907 9905 2910 9864 2883 9866
TIME...MOT...LOC 1708Z 273DEG 16KT 2899 9900
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
OBSpecial weather statement, May 5, 12:29 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1229 PM CDT Sun May 5 2024
TXZ218-051815-
Zavala TX-
1229 PM CDT Sun May 5 2024
...A strong thunderstorm will impact portions of southeastern Zavala
County through 115 PM CDT...
At 1229 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Loma Vista, or 10 miles northeast of Crystal City,
moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Loma Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2877 9980 2886 9977 2886 9952 2871 9955
TIME...MOT...LOC 1729Z 275DEG 14KT 2881 9973
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
OBSpecial weather statement, May 5, 12:49 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1249 PM CDT Sun May 5 2024
TXZ218-228-051830-
Dimmit TX-Zavala TX-
1249 PM CDT Sun May 5 2024
...A strong thunderstorm will impact portions of north central Dimmit
and southeastern Zavala Counties through 130 PM CDT...
At 1249 PM CDT, Doppler radar was tracking a strong thunderstorm near
Las Colonias, or near Crystal City, moving southeast at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Crystal City, Las Colonias, Loma Vista, Brundage, and Chula
Vista-River Spur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2870 9986 2880 9978 2877 9951 2856 9966
TIME...MOT...LOC 1749Z 301DEG 10KT 2874 9977
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
OBSpecial weather statement, May 5, 1:28 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
128 PM CDT Sun May 5 2024
TXZ219-220-051915-
Frio TX-Atascosa TX-
128 PM CDT Sun May 5 2024
...A strong thunderstorm will impact portions of southeastern Frio
and west central Atascosa Counties through 215 PM CDT...
At 128 PM CDT, Doppler radar was tracking a strong thunderstorm near
Goldfinch, or 12 miles east of Pearsall, moving southeast at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Charlotte, Goldfinch, Hindes, and Davis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.
&&
LAT...LON 2865 9880 2864 9892 2880 9903 2892 9891
2883 9860 2864 9880
TIME...MOT...LOC 1828Z 308DEG 9KT 2882 9891
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
OBSpecial weather statement, May 5, 1:54 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
154 PM CDT Sun May 5 2024
TXZ228-051945-
Dimmit TX-
154 PM CDT Sun May 5 2024
...A strong thunderstorm will impact portions of eastern Dimmit
County through 245 PM CDT...
At 154 PM CDT, Doppler radar was tracking a strong thunderstorm near
Big Wells, moving southeast at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Wells, Chaparral Wildlife Management Area, Catarina, Light, Las
Vegas, and Brundage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.
&&
LAT...LON 2853 9975 2864 9963 2855 9940 2824 9940
2824 9957
TIME...MOT...LOC 1854Z 302DEG 9KT 2852 9961
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
OBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:27 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 63 min |
| May 4, 9:11 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 64 min |
| May 4, 9:29 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 4, 9:34 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| May 4, 10:08 PM CDT | Special Weather Statement | EWX | Edwards | 52 min |
| May 4, 10:21 PM CDT | Special Weather Statement | EWX | Val Verde | 54 min |
| May 4, 10:54 PM CDT | Special Weather Statement | EWX | Edwards | 66 min |
| May 4, 11:15 PM CDT | Special Weather Statement | EWX | Val Verde | 60 min |
| May 5, 12:12 AM CDT | Special Weather Statement | EWX | Edwards | 63 min |
| May 5, 12:32 AM CDT | Special Weather Statement | EWX | Williamson | 13 min |
| May 5, 12:34 AM CDT | Special Weather Statement | EWX | Gillespie | 41 min |
| May 5, 1:01 AM CDT | Special Weather Statement | EWX | Edwards | 59 min |
| May 5, 1:06 AM CDT | Special Weather Statement | EWX | Blanco, Gillespie | 54 min |
| May 5, 1:13 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 4 hr |
| May 5, 2:41 AM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis | 49 min |
| May 5, 4:05 AM CDT | Special Weather Statement | EWX | Fayette | 40 min |
| May 5, 10:12 AM CDT | Special Weather Statement | EWX | Guadalupe | 48 min |
| May 5, 10:34 AM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| May 5, 11:07 AM CDT | Special Weather Statement | EWX | Gonzales | 38 min |
| May 5, 11:30 AM CDT | Special Weather Statement | EWX | Frio | 45 min |
| May 5, 11:37 AM CDT | Special Weather Statement | EWX | Fayette | 38 min |
| May 5, 11:41 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina | 23 min |
| May 5, 12:08 PM CDT | Special Weather Statement | EWX | Frio | 52 min |
| May 5, 12:25 PM CDT | Areal Flood Advisory | EWX | Gonzales | 3 hr |
| May 5, 12:29 PM CDT | Special Weather Statement | EWX | Zavala | 46 min |
| May 5, 12:36 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 24 min |
| May 5, 12:49 PM CDT | Special Weather Statement | EWX | Zavala | 41 min |
| May 5, 12:52 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 38 min |
| May 5, 12:56 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 34 min |
| May 5, 1:17 PM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 5, 1:20 PM CDT | Areal Flood Advisory | EWX | Zavala | 3 hr |
| May 5, 1:23 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 32 min |
| May 5, 1:28 PM CDT | Special Weather Statement | EWX | Atascosa | 47 min |
| May 5, 1:37 PM CDT | Areal Flood Advisory | EWX | Maverick | 103 min |
| May 5, 1:50 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 39 min |
| May 5, 1:54 PM CDT | Special Weather Statement | EWX | Dimmit | 51 min |
| May 5, 2:28 PM CDT | Special Weather Statement | EWX | Frio | 32 min |
| May 5, 2:38 PM CDT | Special Weather Statement | EWX | Dimmit | 37 min |
| May 5, 2:51 PM CDT | Areal Flood Advisory | EWX | Dimmit | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.